Applied Mathematics

Vol.3 No.11(2012), Paper ID 24514, 6 pages

DOI:10.4236/am.2012.311231

 

Total Duration of Negative Surplus for a Diffusion Surplus Process with Stochastic Return on Investments

 

Honglong You, Chuancun Yin

 

School of Mathematical Sciences, Qufu Normal University, Shandong, China
School of Mathematical Sciences, Qufu Normal University, Shandong, China

 

Copyright © 2012 Honglong You, Chuancun Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. You and C. Yin, "Total Duration of Negative Surplus for a Diffusion Surplus Process with Stochastic Return on Investments," Applied Mathematics, Vol. 3 No. 11, 2012, pp. 1674-1679. doi: 10.4236/am.2012.311231.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.